# SDR AALA20121028001

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 56,613 hours, 27,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE EXIT LIGHTS ILLUMINATED ON EXTERIOR OF FUSELAGE WITH EMERGENCY LIGHT SWITCH IN OFF POSITION.  RECHARGED EXTERIOR EMERGENCY LIGHTS BATTERY.  OPS CHECK NORMAL.
